Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Can contraceptive implant cause a big swollen nose?

Okay so I had the implant put in August last year and have had a ton of side effects from it so Im gonna get it taken out, but my question know how it mimicks a lot of pregnancy symptoms? Well could the big nose symptom be one of them? you know how pregnancy causes your nose to swell and grow, could the implant do that? cos a couple of months after having it put in my nose started to swell and now its like wider. I have researched this so much and I cant find it in the side effects list. Please help!
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, yes, some of the side effects may mimic pregnancy symptoms, as it contain progestogen, which is a synthetic compound similar to one found in pregnancy. This may lead to weight gain & edema. This is more marked in women who are sensitive to progestogens. This may be the cause of your "big nose". I think non-hormonal methods of birth control may prove to be a better alternative to you. Take care.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor